Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 9, NWS Hastings, NE

June 22, 2024Howard County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 22, 2024, 10:02 AM CDT for Howard County, Nebraska. It was in force for 14 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2024, 10:02 AM CDT (15:02 UTC)
Expired
Jun 23, 2024, 12:00 AM CDT
In force
14 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Howard County, NE

The radar

The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:46 PM CDTFLOODDannebrog, NESand bags are starting to be laid down across HWY 51 through Dannebrog.
Jun 22, 7:00 PM CDTFLOODDannebrog, NEHighway 58 in Dannebrog remains closed due to flooding. Sandbagging efforts of homes and businesses continue.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

554 
WGUS53 KGID 221502
FFWGID
NEC093-222100-
/O.NEW.KGID.FF.W.0009.240622T1502Z-240622T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
1002 AM CDT Sat Jun 22 2024

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  South Central Howard County in central Nebraska...

* Until 400 PM CDT.

* At 1002 AM CDT, Emergency Management reported continued rising 
  water levels along the Oak Creek north in Dannebrog. Between 3 and 
  4 inches of rain have fallen in this area, with higher rainfall 
  totals upstream. Flooding impacts will continue, but no additional 
  rainfall is expected. Flash flooding is expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Dannebrog.

The Oak Creek is expected to crest early this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
      4111 9855 4110 9859 4111 9862

FLASH FLOOD...OBSERVED

$$

Mangels
3 follow-up statements
425 
WGUS73 KGID 221842
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
142 PM CDT Sat Jun 22 2024

NEC093-222100-
/O.CON.KGID.FF.W.0009.000000T0000Z-240622T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard NE-
142 PM CDT Sat Jun 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS 
AFTERNOON FOR SOUTH CENTRAL HOWARD COUNTY...

At 142 PM CDT, Emergency Management reported that water is now over 
Highway 58 in Dannebrog due to continued rising water levels along 
the Oak Creek. Between 3 and 6 inches of rain fell in Howard County 
last night. Flooding impacts will continue, but no additional 
rainfall is expected until at least Sunday afternoon or evening.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Dannebrog.

The Oak Creek is expected to crest around 3pm this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
      4111 9855 4110 9859 4111 9862

FLASH FLOOD...OBSERVED

$$

Mangels
858 
WGUS53 KGID 222046
FFWGID
NEC093-230100-
/O.EXT.KGID.FF.W.0009.000000T0000Z-240623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
346 PM CDT Sat Jun 22 2024

The National Weather Service in Hastings has extended the

* Flash Flood Warning for...
  the Dannebrog area in Howard County in central Nebraska...

* Until 800 PM CDT.

* At 346 PM CDT, emergency management reported continued flooding in 
  Dannebrog due to rising levels on the Oak Creek. Highway 58 in 
  Dannebrog is closed, and sandbagging efforts continue around area 
  homes. This is a result of thunderstorms that produced 3 to 6 
  inches of rain in the area Friday night. Flooding impacts will 
  continue, but no additional rainfall is expected. Flash flooding 
  is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, highways,
           streets and underpasses as well as other poor drainage
           and low-lying areas.

* Some locations that will experience flash flooding include...
  Dannebrog.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
      4111 9855 4110 9859 4111 9862

FLASH FLOOD...OBSERVED

$$

Mangels
566 
WGUS53 KGID 230027
FFWGID
NEC093-230500-
/O.EXT.KGID.FF.W.0009.000000T0000Z-240623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
727 PM CDT Sat Jun 22 2024

The National Weather Service in Hastings has extended the

* Flash Flood Warning for...
  the Dannebrog area in Howard County in central Nebraska...

* Until midnight CDT tonight.

* At 727 PM CDT, emergency management reported continued flooding in 
  Dannebrog due to rising levels on the Oak Creek. Highway 58 in 
  Dannebrog is closed, and sandbagging efforts continue around area 
  homes and businesses. This is a result of thunderstorms that 
  produced 3 to 6 inches of rain in the area Friday night. Flooding 
  impacts will continue, but no additional rainfall is expected. 
  Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management and law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Dannebrog.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
      4111 9855 4110 9859 4111 9862

FLASH FLOOD...OBSERVED

$$

Hickford

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:54 AM CDT, 3 hours 8 minutes earlier. Its key messages:

  • Primary forecast concern will center around ongoing flooding today as water from overnight rainfall makes its way downstream.
  • There will be chances for mainly evening and overnight thunderstorms from Sunday evening through the work week with increasing chances during the late week period.
  • Heat returns early next week. High temperatures around 100 degrees are expected on Monday, and heat index values may exceed 105 degrees in some spots.
Area forecast discussion, Jun 22, 6:54 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
654 AM CDT Sat Jun 22 2024

.KEY MESSAGES...

- Primary forecast concern will center around ongoing flooding
  today as water from overnight rainfall makes its way
  downstream.

- There will be chances for mainly evening and overnight
  thunderstorms from Sunday evening through the work week with
  increasing chances during the late week period.

- Heat returns early next week. High temperatures around 100
  degrees are expected on Monday, and heat index values may
  exceed 105 degrees in some spots.

&&

.DISCUSSION...
Issued at 342 AM CDT Sat Jun 22 2024

Today (Ongoing Flooding Concerns)...

It was a busy overnight period thanks to mainly non-severe
training thunderstorms that produced heavy rainfall of 2-5
inches from Dawson County east northeastward through especially
Sherman, Howard, Merrick, Nance, and Polk Counties. The runoff
from this rainfall will gradually work its way through the
smaller creeks and streams today into our larger rivers (Mainly
the Loup) that will better be able to handle the significant
volume of water. Am planning to mainly transition the Flash
Flood Warnings within the Loup Basin to Flood Warnings this
morning and run these warnings through much of today. With only
a few river gauges it will be difficult to get a good handle on
how many creeks and rivers are still flooding until we start
getting some daylight.

We also have one isolated thunderstorm working east across
Custer County this morning, which the HRRR indicates will die
off before or shortly after entering our forecast area in
Sherman County.

After this last isolated storm dies off, likely before dawn,
then most models are dry for our forecast area over the
remainder of the day. It will be just a little cooler than
yesterday behind the cold front with northwesterly winds helping
to keep at least our Nebraska zones down in the 80s for highs
this afternoon.

Sunday (Warming Back Up Then Slight Chance For Evening
Thunderstorms)...

The winds become southerly again and warmer 90 degree heat will
return. The 06Z NAM, NAM NEST, and HRRR all develop
thunderstorms across our western zones by late Sunday
afternoon/evening, but these thunderstorms will be more driven
by diurnal heating and will have a difficult time making it very
far east into our CWA, but still could possibly reach the Tri-
Cities.

Monday (Hottest Day of the Week)...

Breezy southerly winds will lead to a hot afternoon with highs
from 97 to 103 across the forecast area and heat index values
of 100 to 105 degrees. The intense diurnal heating might be
enough to also kick off a few isolated evening thunderstorms
that should quickly die off by late evening after we lose the
diurnal heating.

Tuesday through Friday (Slightly Cooler with Increasing T-Storm
Chances)...

It will still be hot as we head through the rest of the work
week although not as bad as Monday. Weak vort maxes will rotate
through bringing mainly chances for evening/overnight
thunderstorms with a bigger upper trough coming through late
week (Thursday Night/Friday) bringing what could be our best
chance for thunderstorms although confidence is pretty low this
far out. The upper ridge should remain compressed well to our
south allowing for the continued off and on chances for
thunderstorms.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 636 AM CDT Sat Jun 22 2024

For KGRI/KEAR Airports:

We are mostly clear at the 12Z TAF issuance time, but expect low
clouds to move back in with the cold front later this morning.
We might see a brief period 1-2 hours of MVFR ceilings, but VFR
is probably more likely and thus will keep VFR ceilings in the
TAF for now. Skies will eventually clear out again by early
afternoon. The wind will switch from the southerly at TAF
issuance time, to northwesterly by later this morning behind the
frontal boundary.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

DISCUSSION...Wesely
AVIATION...Wesely
Hazardous weather outlook, Jun 22, 6:10 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
610 AM CDT Sat Jun 22 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
231115-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
610 AM CDT Sat Jun 22 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

Heavy rainfall last evening will continue to result in areas of
flooding today generally north of Interstate 80, but most
especially along the Highway 92 corridor.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are off and on again chances for thunderstorms Sunday
evening through Friday, mainly during the evening and overnight
hours. Regarding the severe thunderstorm outlook through the
period, there is a marginal risk for severe thunderstorms Monday
evening.

Warmer temperatures return next week. Heat index values of 100 to
105 degrees are expected for portions of the area on Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to
report flooding.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Wesely

In the hours before

Local storm report, Jun 22, 9:19 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
919 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2 NW Rockville          41.14N 98.86W
06/22/2024  M5.10 Inch       Sherman            NE   Cocorahs

            Cocorahs station SHEM003 Rockville 2.2 NW.

&&

KS
Local storm report, Jun 22, 9:20 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
920 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2 NNE Stromsburg        41.14N 97.58W
06/22/2024  M3.27 Inch       Polk               NE   Cocorahs

            Cocorahs station POLK4168 Stromsburg 2.02
            NNE.

&&

KS
Local storm report, Jun 22, 9:22 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
922 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     Rain             4 NE Archer             41.21N 98.08W
06/22/2024  E5.10 Inch       Merrick            NE   Public

            Image of a rain gauge in social media.

&&

KS
Local storm report, Jun 22, 9:24 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
924 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     Rain             2 S Cotesfield          41.32N 98.63W
06/22/2024  E5.50 Inch       Howard             NE   Public

            Social media report.

&&

KS
Local storm report, Jun 22, 9:29 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
929 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     Rain             6 SW Palmer             41.18N 98.31W
06/22/2024  E4.40 Inch       Howard             NE   Public

            Social media report.

&&

KS
Local storm report, Jun 22, 9:33 AM CDT, 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
933 AM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     Rain             2 ESE Saint Paul        41.21N 98.42W
06/22/2024  E6.90 Inch       Howard             NE   Public

            Image of rain gauge on social media.

0700 AM     Rain             3 NW Palmer             41.25N 98.26W
06/22/2024  M6.14 Inch       Merrick            NE   Cocorahs

            Cocorahs station MERR018 Palmer 1.9 N.

0700 AM     Rain             3 ESE Farwell           41.21N 98.58W
06/22/2024  M5.55 Inch       Howard             NE   Public

            Sent in from NWS employee.

0833 AM     Rain             1 SE Elba               41.27N 98.55W
06/22/2024  E5.50 Inch       Howard             NE   Public

            Two social media reports close by.

0924 AM     Rain             2 S Cotesfield          41.32N 98.63W
06/22/2024  E5.50 Inch       Howard             NE   Public

            Social media report.

0700 AM     Rain             3 N Saint Paul          41.25N 98.45W
06/22/2024  M5.23 Inch       Howard             NE   Cocorahs

            Cocorahs station HOWA4402 St. Paul 2.72 NNE.

0700 AM     Rain             2 NW Rockville          41.14N 98.86W
06/22/2024  M5.10 Inch       Sherman            NE   Cocorahs

            Cocorahs station SHEM003 Rockville 2.2 NW.

0922 AM     Rain             4 NE Archer             41.21N 98.08W
06/22/2024  E5.10 Inch       Merrick            NE   Public

            Image of a rain gauge in social media.

0818 AM     Rain             1 S Silver Creek        41.32N 97.67W
06/22/2024  M4.97 Inch       Merrick            NE   Mesonet

0813 AM     Rain             2 NE Sherman Reservoir  41.32N 98.86W
06/22/2024  E4.90 Inch       Sherman            NE   Public

            Social media report.

0800 AM     Rain             1 SSE Saint Paul        41.20N 98.45W
06/22/2024  M4.70 Inch       Howard             NE   CO-OP Observer

            CO-OP Observer station STPN1 Saint Paul.

0700 AM     Rain             2 W Palmer              41.22N 98.25W
06/22/2024  M4.62 Inch       Merrick            NE   Cocorahs

            Cocorahs station NE-MK-1 Palmer 1.6 W.

0700 AM     Rain             6 W Clarks              41.20N 97.95W
06/22/2024  M4.48 Inch       Merrick            NE   Cocorahs

            Cocorahs station MERR006 Central City 6.8
            NNE.

0836 AM     Rain             5 WSW Cotesfield        41.32N 98.71W
06/22/2024  E4.40 Inch       Howard             NE   Public

            Image of rain gauge on social media.

0929 AM     Rain             6 SW Palmer             41.18N 98.31W
06/22/2024  E4.40 Inch       Howard             NE   Public

            Social media report.

0859 AM     Rain             Archer                  41.17N 98.14W
06/22/2024  M4.30 Inch       Merrick            NE   Public

            Image of rain gauge on social media.

0826 AM     Rain             4 S Silver Creek        41.28N 97.67W
06/22/2024  E4.22 Inch       Polk               NE   Public

            Social media report.

0802 AM     Rain             5 N Central City        41.19N 97.98W
06/22/2024  M4.20 Inch       Merrick            NE   Public

0842 AM     Rain             4 ENE Fullerton         41.39N 97.90W
06/22/2024  E4.20 Inch       Nance              NE   Public

            Social media report.

0645 AM     Rain             3 NNW Dannebrog         41.16N 98.56W
06/22/2024  M4.06 Inch       Howard             NE   Mesonet

            Mesonet station DBGN1 2.7 N Dannebrog.

0645 AM     Rain             3 WNW Fullerton         41.38N 98.02W
06/22/2024  M3.92 Inch       Nance              NE   CO-OP Observer

            CO-OP Observer station FULN1 Fullerton
            2.6NW.

0700 AM     Rain             2 NNE Stromsburg        41.14N 97.58W
06/22/2024  M3.27 Inch       Polk               NE   Cocorahs

            Cocorahs station POLK4168 Stromsburg 2.02
            NNE.

0700 AM     Rain             2 SW Genoa              41.42N 97.77W
06/22/2024  M3.15 Inch       Nance              NE   Cocorahs

            Cocorahs station NANC001 Genoa 2.7 WSW.

0906 PM     Rain             Ashton                  41.25N 98.80W
06/21/2024  M3.14 Inch       Sherman            NE   Mesonet

0903 AM     Rain             4 S Clarks              41.16N 97.84W
06/22/2024  M3.05 Inch       Hamilton           NE   Public

            Personal weather station KNECLARK16.

0700 AM     Rain             5 N Litchfield          41.22N 99.16W
06/22/2024  M3.00 Inch       Sherman            NE   Cocorahs

            Cocorahs station SHEM001 4 N Litchfield.

0910 PM     Rain             9 ENE Cozad             40.90N 99.82W
06/21/2024  E2.96 Inch       Dawson             NE   Mesonet

0700 AM     Rain             Osceola                 41.18N 97.55W
06/22/2024  M2.96 Inch       Polk               NE   CO-OP Observer

            CO-OP Observer station OSCN1 Osceola.

0700 AM     Rain             4 E Scotia              41.47N 98.63W
06/22/2024  M2.91 Inch       Greeley            NE   Cocorahs

            Cocorahs station GREE004 Scotia 4.0 E.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:12 PM CDTSpecial Weather StatementGIDDawson48 min
Jun 21, 7:15 PM CDTSpecial Weather StatementGIDGreeley, Howard30 min
Jun 21, 7:44 PM CDTSpecial Weather StatementGIDGreeley, Howard31 min
Jun 21, 7:53 PM CDTSpecial Weather StatementGIDSherman22 min
Jun 21, 8:08 PM CDTSpecial Weather StatementGIDDawson37 min
Jun 21, 8:15 PM CDTSpecial Weather StatementGIDHoward, Nance45 min
Jun 21, 8:20 PM CDTSpecial Weather StatementGIDSherman25 min
Jun 21, 8:44 PM CDTAreal Flood AdvisoryGIDDawson51 min
Jun 21, 8:45 PM CDTSpecial Weather StatementGIDBuffalo, Howard, Sherman45 min
Jun 21, 8:58 PM CDTSpecial Weather StatementGIDMerrick, Nance62 min
Jun 21, 9:12 PM CDTSpecial Weather StatementGIDDawson33 min
Jun 21, 9:16 PM CDTFlash Flood WarningGIDHoward, Merrick, Nance, Sherman7 hr
Jun 21, 9:34 PM CDTSpecial Weather StatementGIDHoward, Sherman56 min
Jun 21, 9:35 PM CDTFlash Flood WarningGIDDawson7 hr
Jun 21, 9:50 PM CDTSpecial Weather StatementGIDPolk40 min
Jun 21, 9:55 PM CDTSpecial Weather StatementGIDDawson35 min
Jun 21, 10:04 PM CDTSpecial Weather StatementGIDMerrick26 min
Jun 21, 10:13 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk32 min
Jun 21, 10:30 PM CDTSpecial Weather StatementGIDBuffalo45 min
Jun 21, 10:34 PM CDTSpecial Weather StatementGIDHoward, Merrick, Polk41 min
Jun 21, 10:39 PM CDTAreal Flood AdvisoryGIDHoward, Merrick, Nance, Polk53 min
Jun 21, 10:47 PM CDTAreal Flood AdvisoryGIDBuffalo13 hr
Jun 21, 10:51 PM CDTSpecial Weather StatementGIDPolk24 min
Jun 21, 11:30 PM CDTSpecial Weather StatementGIDMerrick, Polk45 min
Jun 21, 11:32 PM CDTFlash Flood WarningGIDHoward, Merrick, Nance, Polk5 hr
Jun 22, 12:39 AM CDTAreal Flood AdvisoryGIDGreeley, Howard, Nance, Sherman, Valley6 hr
Jun 22, 12:42 AM CDTAreal Flood AdvisoryGIDHamilton, Polk11 hr
Jun 22, 4:02 AM CDTAreal Flood WarningGIDHoward, Merrick, Nance, Sherman29 hr
Jun 22, 4:49 AM CDTAreal Flood WarningGIDHoward, Merrick, Nance, Polk72 hr
Jun 22, 5:49 AM CDTRiver Flood WarningGIDBuffalo, Sherman19 hr
Jun 22, 5:49 AM CDTRiver Flood WarningGIDNance36 hr
Jun 22, 11:46 AM CDTAreal Flood WarningGIDPolk21 hr

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.